default-icon
Urinary track infection
My mom is taking Niftas 100 mg tablet for urinary track infection. During the course of medicine, there is no pain in the up Doman. still, the pain prevails even after the course of medicine. Again we took her to the doctor, and he asked her to continue the tablets for 2 months. The problem is when she takes the medicine, immediately she is getting the fever that too severe. Is it normal belongs to the side effect of the medicine? also, how to get rid of the UTI? doctor suggested to dring 3 litres of water everyday and she is doing so. Pls suggest some solution.
5071 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

If the uti s recurrent . We need to rule out other causes also . Please ask her to see the doctor again ..and repeat the urine culture to find out if the current medication is working . The above mentioned side effects are rare ..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+
Consult with a doctor
Online now
Hi..... Urinary tract infections can be painful, but you can take steps to ease your discomfort until antibiotics treat the infection. Follow these tips: Drink plenty of water. Water helps to dilute your urine and flush out bacteria. Avoid drinks that may irritate your bladder.Avoid coffee, alcohol, and soft drinks containing citrus juices or caffeine until your infection has cleared. They can irritate your bladder and tend to aggravate your frequent or urgent need to urinate.....
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Unitary track infection symptoms Itching in urinary part Ecoli urinary infection
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.